# SDR 2001UALA01719

- Difficulty date: August 10, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N7279U
- Make and model: Boeing 727222
- Aircraft serial: 21557
- Aircraft time: 65,440 hours, 37,519 cycles
- Engine: Pwa JT8D15
- Engine time: 58,748 hours, 33,597 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Leaking
- Location: Nr 3 Eng Oil
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE WAS SHUT DOWN DURING LANDING.  *S/D*  ENGINE WAS SHUT DOWN TO LOSS OF OIL FROM THE THE MAIN OIL SCREEN.  THE OIL PRESSURE DROPPED TO 38 PSI.  CAUSE WAS STUDS PULLED ON THE MAIN OIL SCREEN COVER AND WAS REPAIRED.
